MathSciNet Relay Station
MathSciNet bibliographic data
MR2390052 (2008m:57058) 57Q25 (57N13)
Scharlemann, Martin Generalized property $R$ and the Schoenflies conjecture. Comment. Math. Helv. 83 (2008), no. 2, 421–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement